MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. TRUE DILATATION; BALLOON AORTIC VALVULOPLASTY

BARD PERIPHERAL VASCULAR, INC. TRUE DILATATION; BALLOON AORTIC VALVULOPLASTY
Model Number 0244512
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Perforation (2001)
Date of Event 07/14/2021
Type of Reportable Event Death
Event or Problem Description
Balloon deployed and ruptured.When balloon was retracted into sheath, sheath was torn.Balloon and sheath pulled out in tandem casing trauma to iliac artery and subsequent hemorrhage.

Brand Name
TRUE DILATATION
Common Device Name
BALLOON AORTIC VALVULOPLASTY
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w. 3rd st.
tempe AZ 85281
MDR Report Key12300471
Report Number12300471
Device Sequence Number11874114
Product Code OZT
UDI-Device Identifier00801741091018
UDI-Public(01)00801741091018(17)230728(10)GFEU3074
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/27/2021
Report Date (Section F) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0244512
Device Catalogue Number0244512
Device Lot NumberGFEU3074
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/10/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Date Report Sent to FDA07/27/2021